Zum Homotopietyp q-vollständiger Räume.

Helmut A. Hamm

Journal für die reine und angewandte Mathematik (1986)

  • Volume: 364, page 1-9
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Hamm, Helmut A.. "Zum Homotopietyp q-vollständiger Räume.." Journal für die reine und angewandte Mathematik 364 (1986): 1-9. <http://eudml.org/doc/152787>.

author = {Hamm, Helmut A.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {homotopy type of q-complete space},
pages = {1-9},
title = {Zum Homotopietyp q-vollständiger Räume.},
url = {http://eudml.org/doc/152787},
volume = {364},
year = {1986},

AU - Hamm, Helmut A.
TI - Zum Homotopietyp q-vollständiger Räume.
JO - Journal für die reine und angewandte Mathematik
PY - 1986
VL - 364
SP - 1
EP - 9
KW - homotopy type of q-complete space
UR - http://eudml.org/doc/152787
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.